RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Math. Inequal. Appl., 2014, том 17, выпуск 2, страницы 401–418 (Mi mia2)  

Necessary and sufficient conditions for the boundedness of the maximal operator from Lebesgue spaces to Morrey-type spaces

V. I. Burenkovab, M. L. Goldmanc

a LN Gumilyov Eurasian Natl Univ, Fac Mech & Math, Astana 010008, Kazakhstan
b Cardiff Univ, Cardiff Sch Math, Senghennydd Rd, Cardiff CF5 24AG, S Glam, Wales
c Peoples Friendship Univ Russia, Dept Nonlinear Anal & Optimisat, Moscow 119634, Russia

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 11-01-00744-a
12-01-00554-a
Министерство образования и науки Республики Казахстан 1834/GF/2
V. I. Burenkov's and M. L. Goldman's research was supported by the grants of the Russian Foundation for Basic Research (projects 11-01-00744-a, 12-01-00554-a). V. I. Burenkov's reasearch was also supported by the grant of the Ministry of Education and Science of the Republic of Kazakhstan (project 1834/GF/2).


DOI: https://doi.org/10.7153/mia-17-30


Реферативные базы данных:

Тип публикации: Статья
MSC: 42B20, 42B25, 42B35
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mia2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:53

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019